# SDR HNAA2011030900047

- Difficulty date: March 5, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 63,674 hours, 72,202 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DETECTED IN COCKPIT AND BOARDING AREA.  INSPECTED COCKPIT, COAT CLOSET AND AVIONICS RACK AND UNDER CABIN FLOOR. NO ODOR NOTICED.   ACFT OK FOR SERVICE.
